# SDR MASA200600529

- Difficulty date: February 21, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N75984
- Make and model: Cndair CL6002B19
- Aircraft serial: 7489
- Aircraft time: 8,426 hours, 8,572 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Switch
- Condition: Dirty
- Location: Stab Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7319 SAV - STAB TRIM AND MACH TRIM THAT DISENGAGED IN FLIGHT AND WOULD NOT RE-ENGAGE.  MAINTENANCE CLEANED THE CAPTAIN'S STAB DISCONNECT SWITCH.
